MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Jaws "HiQ+", 5 x 330 mm, needle holder, curved; Suturing needle holder, reusable

Olympus Winter & Ibe GmbH Jaws "HiQ+", 5 x 330 mm, needle holder, curved; Suturing needle holder, reusable
Model Number WA64710A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the reusable suturing needle holder was delivered with a broken tip.The malfunction was identified during installation.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
Investigation is in progress.A supplemental report will be submitted upon investigation completion.

Brand Name
Jaws "HiQ+", 5 x 330 mm, needle holder, curved
Common Device Name
Suturing needle holder, reusable
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50483684
Report Number9610773-2026-05840
Device Sequence Number10233740
Product Code GCJ
UDI-Device Identifier04042761031073
UDI-Public04042761031073
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K923982/ K91
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA64710A
Device Lot Number26501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown